# SDR AWXA200400712

- Difficulty date: July 5, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 31,559 hours, 12,522 cycles
- Engine: Iae V2527A5
- Engine time: 17,063 hours, 6,726 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: V2527A5
- Part serial: V10576
- Condition: Worn
- Location: Nr 1
- Part time: 17,063 hours, 6,726 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF AT PHX EN ROUTE FOR OAK AT 1.05 EPR APPLICATION OF FLEX POWER NR 1 ENGINE EGT INDICATOR FLASHED AMBER AT APPROXIMATELY 610 DEGREES, REJECTED TAKEOFF AT 40 KNOTS.  MAINTENANCE PERFORMED A HPC & HOT SECTION BORESCOPE INSPECTION IAW TSM 77-00-00-810-837 & T/C I5M72309.  *S/D*  DUE TO HIGH TIME AND OTHER MINOR ENGINE RELATED DISCREPANCIES REMOVED NR 1 ENGINE IAW T/C R5M71302.
